# SDR DALA2015120407387

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR CUTOUT LOWER SILL AREA HAS CORROSION AROUND SEVERAL FASTENERS ALONG ENTIRE LENGTH OF CUTOUT.  REPAIRED IAW SRM 53-20-15, FIG 201, SHT 4-6.
